# SDR AALA202402160601

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 28,142 hours, 11,445 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R4 Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R LAVATORY DOOR IS DIFFICULT TO CLOSE/OPEN. ADJUSTED LAVATORY DOOR 4R.
